# SDR DALA2024081208054

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 88,959 hours, 22,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6810 -MISC/DE- DUE TO CABIN FLOOR AT ROW 24 HOT. CORRECTIVE ACTION: SECURED AFT CABIN ZONE TRIM MUFFLER DUCT AT MIX MANIFOLD.
